Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 385-396
http://dx.doi.org/10.1155/S0161171293000468

Analytical solution of a class of coupled second order differential-difference equations

Departamento de Matemática Aplicada, Universidad Politécnica, P.O. Box 22.012, Valencia, Spain

Received 24 October 1991; Revised 7 March 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Jódar and J. A. Martin Alustiza, “Analytical solution of a class of coupled second order differential-difference equations,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 2, pp. 385-396, 1993. doi:10.1155/S0161171293000468